Selfadjoint extensions of a singular differential operator


Creative Commons License

Bairamov E., Mert R. O. , İSMAİLOV Z.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.50, no.5, pp.1100-1110, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.1007/s10910-011-9953-x
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.1100-1110

Abstract

In this work, firstly in the Hilbert space of vector-functions all selfadjoint extensions of the minimal operator generated by linear singular symmetric differential expression with a selfadjoint operator coefficient A in any Hilbert space H, are described in terms of boundary values. Later structure of the spectrum of these extensions is investigated.